Some coupled fixed point theorems in cone Sb-metric space

K. Anthony Singh, M. R. Singh

Abstract


In this paper, we extend the definition of coupled fixed point to mappings on cone Sb-metric space and prove some coupled fixed point theorems. Our results extend the coupled fixed point results of F. Sabetghadam et al. [Some coupled fixed point theorems in cone metric spaces, Fixed point theory and applications, Volume 2009, Article ID 125426, 8 pages] to cone Sb-metric space. An example is also given to illustrate the validity of our result.

Full Text: PDF

Published: 2020-03-27

How to Cite this Article:

K. Anthony Singh, M. R. Singh, Some coupled fixed point theorems in cone Sb-metric space, J. Math. Comput. Sci., 10 (2020), 891-905

Copyright © 2020 K. Anthony Singh, M. R. Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS